# SDR UPS03440341

- Difficulty date: March 5, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747-200
- Aircraft serial: 21943
- Aircraft time: 73,562 hours, 16,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT BS 1480 BULKHEAD CRACK REVEALED ON EXTENSION FITTING HOLE NR 5 APPROX 0.06 INCH LONG RUNNING UPWARD.  PLS REFER FIGURE ATTACH.  LT 1480 BULKHEAD EXTENSION FITTING HOLE NR 5 REWORKED TO 0.800 AND BUSHING INSTALLED AS PER RS 53-34989.
